Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Painful soft spots on the scalp. Severe pain in the spots during migraine attacks. History of disbiosis

Hi doc, I have painful soft spots on my scalp . They are soft and mushy. Especially when I have headache or migraine , they felt extremely painful when pressed. They have been there for years. What could it be? Everyone who touches my head will comment I have soft head. Could it be gas from intestine? By the way, I have leaky guts. I have a lot of gas and disbiosis. Thank you. Regards, Shereen
Asked On : Fri, 22 Feb 2013
Answers:  1 Views:  696
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The excessive gas in the intestines cannot cause a soft skull. The softness of the scalp skin is superficial and a thick fat layer under the skin can cause such an appearance. Please do not worry.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Fri, 22 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor